# SDR AWXA200301557

- Difficulty date: December 9, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 18,346 hours, 7,722 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D534722090237
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK GALVANIC CORROSION WAS FOUND ON THE UPPER AND LOWER SURFACE OF FLOORBEAM AT FR 66, Y1292, Z240.  MAINTENANCE REMOVED CORRODED FLOORBEAM FROM FR 64 TO FR 66, Y1292, Z240; FABRICATED A NEW REPLACEMENT FLOORBEAM PER DWG D534-72209; INSTALLED REPAIR PART IAW A319 SRM 51-42-11 PG 6-7, AND SRM 51-49-00 PG 5-6.
